i was told to discontinue Seroquel abruptly and wean off from Celexa in the next week. I saw a new psychiatrist yesterday and he looked at an EKG that I had 2 weeks ago. It showed that I have “enlonged QT syndrome”. He told me it could cause cardiac arrest and sudden death. I am REALLLLLY freaking out. I don’t know what is going to happen to me due to abruptly discontinuing these meds. I tried to cold turkey these meds before and I almost killed myself. I am so terrified. I am supposed to be starting a new job on January 2nd. Please help.
I'm hoping to get some advice and support. I was put on Effexor and Remeron (15 mg) in January for anxiety and depression after ending up in a mental health facility in January. Despite working out and dieting, I gained 20 pounds. I decided to come off it ( went to 7.5 mg for a few days and then went off) with the help of my psychiatrist. I couldn't sleep so I went back on it for about a week,...
Yeah I don't celebrate this so-called Greeting Card Holiday...but a great song, nonetheless.Warrior....Demi Lovato https://www.youtube.com/watch?v=74aOxH4R5Ow